MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL TRAY RIGHT SIZE F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL TRAY RIGHT SIZE F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona trabecular metal cruciate retaining standard porous femoral component catalog #: 42502806602 lot #: ni, persona cruciate retaining articular surface right 10mm catalog #: 42522000510 lot #: 65376620 g2 - report source - foreign: event occurred in australia.The complainant has not yet indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2023-03804.0001822565-2023-03807.H3 other text : investigation incomplete.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address aseptic loosening post-operatively.No additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b3, b4, b5, d6, g3, g6, h2, and h10.
 
Event or Problem Description
It was reported that patient underwent a right knee revision approximately eight months post-implantation due to aseptic loosening of the tibial tray.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was unable to be confirmed due to lack of proficient information; no product, pictures, or medical records were provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL TRAY RIGHT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18400495
Report Number0001822565-2023-03807
Device Sequence Number2804724
Product Code MBH
UDI-Device Identifier00889024510586
UDI-Public(01)00889024510586(17)320519(10)65405331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007502
Device Lot Number65405331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/29/2024
04/04/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date02/26/2024
04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale